Gruppi minimali non in 𝑠 𝔑 𝔄

Pierantonio Legovini

Rendiconti del Seminario Matematico della Università di Padova (1977)

  • Volume: 58, page 117-128
  • ISSN: 0041-8994

How to cite


Legovini, Pierantonio. "Gruppi minimali non in $\mathit {s} \mathfrak {N} \vee \mathfrak {A}$." Rendiconti del Seminario Matematico della Università di Padova 58 (1977): 117-128. <>.

author = {Legovini, Pierantonio},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {subnormal subgroups; abnormal subgroups},
language = {ita},
pages = {117-128},
publisher = {Seminario Matematico of the University of Padua},
title = {Gruppi minimali non in $\mathit \{s\} \mathfrak \{N\} \vee \mathfrak \{A\}$},
url = {},
volume = {58},
year = {1977},

AU - Legovini, Pierantonio
TI - Gruppi minimali non in $\mathit {s} \mathfrak {N} \vee \mathfrak {A}$
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1977
PB - Seminario Matematico of the University of Padua
VL - 58
SP - 117
EP - 128
LA - ita
KW - subnormal subgroups; abnormal subgroups
UR -
ER -


  1. [1] Ya G. Berkovi, Finite groups with maximal subgroups having large kernels, Sibirskii Mat. Zh., Vol. 9, N° 2 (1968) 243-248. Zbl0197.30101MR225867
  2. [2] G. Ebert S. Bauman, Abnormal chains in finite soluble groups, Jour. Alg.36 (1975) 287-293. Zbl0314.20019MR412271
  3. [3] A. Fattahi, Groups with only normal and abnormal subgroups, Jour. Alg.28 (1974) 15-19. Zbl0274.20022MR335628
  4. [4] W. Gaschütz, Gruppen in denen das Normalteilersein transitiv ist, J. für Math., Bd 198, Heft 2 (1947) 87-92. Zbl0077.25003MR91277
  5. [5] D. Gorenstein, Finite Groups, Harper & Row (1968). Zbl0185.05701MR231903
  6. [6] P. Hall, On the system normalizers of a soluble group, Proc. London Math. Soc.43 (1937) 507-528. Zbl0018.01001JFM63.0863.01
  7. [7] B. Huppert, Endliche GruppenI, Springer Verlag (1967). Zbl0217.07201MR224703
  8. [8] K. Iwasawa, Über die Struktur der endlichen Gruppen, deren echte Untergruppen sämtlich nilpotent sind, Proc. Phys. Math. Soc. Japan (3) 23 (1941) 1-4. Zbl67.0071.05MR3388JFM67.0071.05
  9. [9] G.A. Miller H. Moreno, Nonabelian groups in which every subgroup is abelian, Trans. Am. Math. Soc.4 (1903) 398-404. Zbl34.0173.01MR1500650JFM34.0173.01
  10. [10] T.A. Peng, Finite groups with pronormal subgroups, Proc. Am. Math. Soc.20 (1969) 232-234. Zbl0167.02302MR232850
  11. [11] L. Rédei, Die endlichen einstufig nichtnilpotenten Gruppen, Publ. Math. Debrecen4 (1955-56) 303-324. Zbl0075.24003MR78998
  12. [12] D. Robinson, Groups which are minimal with respect to normality being intransitive, Pacif. J. Math.31, N° 3 (1969) 777-785. Zbl0185.05403MR258943
  13. [13] J. Thompson, Finite groups with fixed point free automorphisms of prime order, Proc. Nat. Acad. Sci. US45 (1959) 578-581. Zbl0086.25101MR104731

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.